# SDR COEA9685901

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FE
- Make and model: Cessna 208
- Aircraft serial: 208B0181
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 263306318
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK IN THE RUDDER TRAILING EDGE WAS DISCOVERED DURING THE PREFLIGHT WALK AROUND CHECK IN IFP.  REASON UNKNOWN.  AIRCRAFT WAS GROUNDED.  INSTALLED A COMPLETE SERVICEABLE RUDDER ASSEMBLY.  OPERATIONAL CHECK FLIGHT WAS GOOD.  (M)
